# SDR AMTA200800193

- Difficulty date: March 1, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1637-1382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AND BARE METAL ON UPPER SURFACE OF FLOORBEAM BETWEEN BS 1637 AND BS 1682.  (82561) LBL 58.82 TO RBL 58.82.  REMOVED LIGHT CORROSION IWA SRM 51-10-02-06, PG-1.  ORIG MATL THK .130 AT BS 1637 MAT LOSS .005.  MATL THK AT BS 1682 IS .090 MAT LOSS .004.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-51-1A.  TREATED AND PRIMED AREA SRM 51-20-01.  (K)
